# SDR 2002UALA00142

- Difficulty date: January 26, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 28,922 hours, 21,651 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD CRACKS AT BL 0, WL 187 LBL 5, WL 198 RBL 6, WL 201.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
